# SDR ASAA2022101640372

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,686 hours, 11,269 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1027
- Condition: Faulty
- Location: #2 Engine
- Part time: 48,500 hours, 14,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ENG 2 SHORT TIME FAULT CODE 73-11282. EEL CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE ON FLT LEC 3,4. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE EEC REF B737-900 AMM TASK 73-21-60/401 FOR POSITIVE MAINTENANCE DUE TO INTERMITTENT SHORT TIME FAULT CODE 73-11282. ALL INSTALLATION TESTS AND ENGINE RUN PASSED WITH NO FAULTS RECORDED. ETOPS GROUND VERIFICATION SUCCESSFUL.
